Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 51, Issue 2, Spring 2004  pp. 237-244.

Unbounded operators affiliated with $C^*$-algebras

Authors Corran Webster
Author institution: Department of Mathematical Sciences, University of Nevada, Las Vegas, 4504 Maryland Pkwy, Box 454020, Las Vegas, NV 89154-4020, USA

Summary:  We show that the multipliers of Pedersen's ideal of a $C^*$-algebra $A$ correspond to the densely defined operators on $A$ which are affiliated with $A$, in the sense defined by Woronowicz, and whose domains contain Pedersen's ideal. We also extend the theory of $q$-continuity developed by Akemann to unbounded operators and show that these operators correspond to self-adjoint operators affiliated with $A$.

Contents    Full-Text PDF